# SDR SWAA2013020712345

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 64,785 hours, 54,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26841
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY -  HYD B-SYS FAILURE.  FOUND B-SYS FLEX LINE ACOUSTIC FILTER & MODULE CHAFED & RUPTURED.  REMOVED AND REPLACED LINE PER MM.
